# SDR CALA2013101692116

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,414 hours, 23,669 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Guide Vane
- Part number: 38861674
- Part serial: 204193
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DROPS WHEN USING APU BLEED AIR FOR START OR PACK OPERATIONS.  15 PSI R & R INLET GUIDE VANE ACTUATOR IAW AMM, NO HELP.  IGV REPLACED, OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM.
